# SDR DALA2024080607827

- Difficulty date: August 4, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0486128) CORROSION ON LOWER MAIN SILL STRAP AT STA 787-804, LBL19 AND WL157. REMOVED AND REMPLACED LOWER MAIN SILL STRAP AT STA 787-804 LBL 19 AND WL 157 IAW B737-SRM 51-40-02-0G AND DWG 146A8120 REV B.
